Illinois, 2013Cold in Illinois, February 9, 2013
February 9, 2013 · NWS LOT · 1 event in 1 county or zone
Temperatures around 20 contributed to the death of a man in his 60's.
- Deaths
- 1
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Temperatures around 20 contributed to the death of a man in his 60's.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before the first event at Feb 9, 3:14 AM CST, 31 minutes earlier.
Area forecast discussion, Feb 9, 3:14 AM CST, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
314 AM CST SAT FEB 9 2013
.DISCUSSION...
314 AM...MAIN FORECAST CONCERN/CHALLENGE THIS MORNING REMAINS THE
NEXT STORM SYSTEM TO AFFECT THE AREA SUNDAY...WITH A CHANCE OF
SOME LIGHT FREEZING RAIN LATE TONIGHT INTO EARLY SUNDAY MORNING...
RAIN SUNDAY...AND A WINDY MONDAY.
LOW CLOUDS REMAINED TRAPPED UNDER A STRONG INVERSION AS A LARGE
RIDGE OF HIGH PRESSURE MOVES EAST THIS MORNING. AS WINDS TURNED
MORE EASTERLY FRIDAY EVENING...CLOUDS BEGAN MOVING BACK WEST AND
NOW ARE MOVING NORTH/NORTHWEST AS WINDS TURN SOUTHEAST. SOME HOLES
HAVE DEVELOPED BUT CLOUDS TEND TO FILL/ADVECT BACK INTO THE HOLES.
GIVEN THE STRENGTH OF THE INVERSION...COULD REMAIN MOSTLY CLOUDY
FOR A GOOD PORTION OF TODAY AND HAVE TRENDED MORE PESSIMISTIC
WITH SKY COVER BUT TRENDS WILL NEED TO BE MONITORED LATER THIS
MORNING. UNDER CLEAR SKIES... DENSE FOG DEVELOPED FRIDAY EVENING
NEAR THE WI BORDER AND FAR NORTHWEST IL. AS THE CLOUDS MOVED BACK
INTO THESE AREAS...FOG LIFTED. FOG DEVELOPMENT REMAINS POSSIBLE
WHERE ANY CLEARING PERSISTS PRIOR TO SUNRISE.
EXTENT OF CLOUD COVER WILL IMPACT HIGH TEMPS TODAY WHICH THEN
COULD IMPACT LOWS/TEMP TRENDS TONIGHT. SOUTH OF THE SNOW PACK...
SOME SUN COULD EASILY PUSH TEMPS INTO THE MID/UPPER 30S AND IF
THAT WERE TO HAPPEN...INCREASING HIGH/MID LEVEL CLOUDS SHOULD PUT
THE BRAKES ON TEMPS DROPPING OFF LATER THIS EVENING THOUGH LOWS IN
THE UPPER 20S NORTH OF I-80 STILL LOOK REASONABLE...LOWER 30S
SOUTHERN CWA...THEN TEMPS SHOULD STEADY AND LIKELY BEGIN RISING A
FEW DEGREES OVERNIGHT/TOWARD MORNING. TEMP TRENDS AND HOW MUCH
ABOVE OR BELOW FREEZING THEY ARE WILL BE IMPORTANT FOR PRECIP
TYPE...SPECIFICALLY FREEZING RAIN POTENTIAL...LATE TONIGHT/SUNDAY
MORNING.
LOW PRESSURE OVER COLORADO WILL MOVE NORTHEAST ACROSS THE PLAINS
TONIGHT AND SUNDAY AS IT DEEPENS...THEN MOVE ACROSS THE NORTHERN
LAKES REGION ON MONDAY. A FAIRLY STRONG UPPER WAVE WILL MOVE
ACROSS THE AREA ON SUNDAY AND APPEARS THE BULK OF THE PRECIP WILL
FALL FROM MID MORNING THROUGH MID/LATE AFTERNOON. PRECIP DURATION
MIGHT ONLY BE A FEW HOURS AT ANY ONE LOCATION. THE POTENTIAL
PROBLEM BECOMES ANY LIGHTER PRECIP THAT DEVELOPS AHEAD OF THIS
WAVE AS STRONGER WARM AIR ADVECTION DEVELOPS DURING THE PREDAWN
HOURS SUNDAY AND PERSISTS FOR A FEW HRS AFTER SUNRISE. FORECAST
SOUNDINGS SHOW A LARGE WARM LAYER ALOFT. AS IT SATURATES...SOME
COOLING COULD PRODUCE A FEW ICE PELLETS BUT STILL APPEARS WARM
ENOUGH THAT PRECIP SHOULD BE ALL RAIN. IN ADDITION...THE LOWER
LEVELS ARE RATHER DRY. SO MUCH OF THIS LIGHTER PRECIP COULD END UP
BEING VIRGA AS THE THE COLUMN SATURATES. WITH THE UNKNOWN OF JUST
HOW WARM SURFACE TEMPS WILL BE AROUND SUNRISE...MAINLY ACROSS THE
NORTHERN HALF/THIRD OF THE CWA...AND ESPECIALLY OVER THE DEEPER
SNOW PACK ACROSS THE FAR NORTHERN CWA...THINK IT IS STILL
REASONABLE TO HAVE SOME MENTION OF CHANCE/SLIGHT CHANCE OF LIGHT
FREEZING RAIN. DURATION OF ANY FREEZING RAIN WOULD LIKELY BE SHORT
AND HAVE IT MIXED WITH RAIN IN THE GRIDS TO TRY TO CONVEY THE
UNCERTAINTY WITH TEMPS. TEMPS SHOULD QUICKLY WARM ABOVE FREEZING
BY MID MORNING...EVEN ACROSS THE FAR NORTH...ENDING THE THREAT OF
ANY FREEZING RAIN.
AS THE UPPER WAVE MOVES ACROSS THE AREA...PRECIPITABLE WATER
VALUES APPROACH 1 INCH WITH SOME IMPRESSIVE OMEGA. THIS WILL
LIKELY LEAD TO A FEW PERIODS OF MODERATE TO PERHAPS HEAVY RAIN...
A FEW RUMBLES OF THUNDER AND RAINFALL AMOUNTS APPROACHING A HALF
INCH...WITH SOME LOCALLY HIGHER AMOUNTS POSSIBLE. AS DEWPOINTS
INCREASE BOTH FROM THE RAIN AND ADVECTING MOISTURE NORTH...EXPECT
SOME FOG TO FORM BUT BEST CHANCE FOR ANY SIGNIFICANTLY LOWER VIS
OR DENSE FOG WOULD BE OVER THE DEEPER SNOW PACK ACROSS THE FAR
NORTHERN CWA. ONCE THIS WAVE SHIFTS EAST...APPEARS THE DRY SLOT
WILL WRAP IN ACROSS THE AREA SUNDAY EVENING. WHILE TEMPS WILL WARM
INTO THE 40S MOST AREAS BY AFTERNOON...ACTUAL DAILY HIGH TEMPS...
AND STILL IN THE 40S...PERHAPS 50ISH SOUTH...MAY BE SET IN THE
EARLY EVENING AHEAD OF THE COLDER AIR WHICH SPREADS ACROSS THE
AREA LATE SUNDAY EVENING INTO EARLY MONDAY MORNING. NOT ALL THAT
CONFIDENT HOW MUCH CLEARING THERE WILL BE...BUT ANY PRECIP AT THAT
TIME WOULD ONLY BE SOME DRIZZLE WITH PERHAPS A FEW SHOWERS STILL
LINGERING IN NORTHWEST INDIANA AND ALONG THE WI/IL BORDER. AS THE
COLDER AIR SPREADS IN...SOME DEEPER MOISTURE WITH IT WILL LIKELY
LEAD TO A FEW SNOW SHOWERS ACROSS NORTHWEST IL OVERNIGHT. THESE
SNOW SHOWERS WILL PROBABLY PERSIST INTO MONDAY WITH PERHAPS A
DUSTING OF SNOW POSSIBLE.
THE GRADIENT WILL TIGHTEN ON SUNDAY AS THE LOW DEEPENS AND HIGH
PRESSURE SLOWLY MOVES OFF THE ATLANTIC COAST. SOUTHERLY WINDS
GUSTING 30 MPH TO PERHAPS 35 MPH LOOK REASONABLE FOR SUNDAY.
SPEEDS WILL LIKELY DIMINISH SUNDAY EVENING AND SHIFT SOUTHWESTERLY
BUT AS THE COLDER AIR SPREADS OVERNIGHT BUT ESPECIALLY ON
MONDAY...STILL LOOKS QUITE WINDY WITH WESTERLY WINDS GUSTING
PERHAPS AS HIGH AS 40 MPH.
WEAK HIGH PRESSURE/RIDGING IS EXPECTED ACROSS THE SOUTHERN LAKES
TUESDAY/WEDNESDAY WHICH WILL ALLOW FOR DRY CONDITIONS. IF SUNSHINE
MATERIALIZES DURING THIS PERIOD...HIGHS LIKELY TO BE ABOVE NORMAL
WITH LOWER 40S POSSIBLE WEDNESDAY ACROSS PARTS OF THE AREA AND
PERHAPS ACROSS THE ENTIRE AREA BY THURSDAY. BUT BY THIS TIME
PERIOD...CONFIDENCE IS FAIRLY LOW. ECMWF HAS BEEN SOMEWHAT
CONSISTENT WITH A CLIPPER LIKE LOW MOVING ACROSS THE LAKES AND NOW
SLOWS AND DEEPENS THIS LOW OVER THE EASTERN LAKES INTO EARLY NEXT
WEEKEND. DOES SEEM TO BE SOME CONTINUITY ON A COLDER PATTERN INTO
NEXT WEEKEND. CMS
&&
.AVIATION...
//ORD AND MDW CONCERNS...UPDATED 09Z...
* MVFR CIGS CONTINUING THROUGH MID/LATE MORNING.
MDB
//DISCUSSION...UPDATED 09Z...
MVFR STRATUS CONTINUES ACROSS THE TERMINALS WITH PERIODIC BREAKS
DEVELOPING THEN QUICKLY FILLING IN. BASED ON THE EXPANSE WILL
EXTEND THE PERIOD OF BKN/OVC MVFR CIGS THROUGH THE MORNING BY
SEVERAL HOURS BUT CONFIDENCE IN WHEN EXACTLY SCATTERING WILL OCCUR
IS STILL LIMITED.
MDB
FROM 06Z...
HIGH PRESSURE IS PRETTY MUCH RIGHT OVER THE TERMINALS LATE THIS
EVENING RESULTING IN CALM TO LIGHT AND VARIABLE WINDS...WITH A
TENDENCY TO SHIFT TO LIGHT SOUTHEAST WINDS THROUGH THE OVERNIGHT.
CIGS REMAIN THE BIGGEST CHALLENGE WITH AN EXPANSIVE AREA OF MAINLY
MVFR STRATUS ACROSS THE AREA WHICH HAS BEEN REINFORCED BY LIGHT
EAST TO SOUTHEAST LOW LEVEL FLOW. SOME IFR IS ALSO OCCURRING ON
THE EDGES OF A BREAK IN THE CLOUDS OUT TOWARDS RFD. THIS BREAK IS
STEADILY FILLING IN HOWEVER. THE MAIN CHALLENGE WILL BE TIMING
IMPROVEMENT. SATELLITE TRENDS SHOW A SLIGHT DECREASE IN CLOUD
COVER OVER SOUTHERN LAKE MICHIGAN WORKING WESTWARD AND IT IS
POSSIBLE THAT THE CHICAGO AND NW INDIANA TERMINALS SCATTER OR AT
LEAST SEE BREAKS EARLIER THAN WHAT IS CURRENTLY EXPECTED. TO THE
WEST TOWARDS RFD...CLOUDS LOOK TO HANG ON LONGER DURING THE
MORNING GIVEN THE INVERSION THAT HAS SET UP AND ANY MEANINGFUL
BREAKS IN THE CLOUDS CURRENTLY FILLING IN. BASED ON RECENT
OBSERVED TRENDS AT UPSTREAM SITES...IFR AREAS NEAR RFD MAY IMPROVE
TO MVFR IN THE NEXT FEW HOURS. SHOULD NEW BREAKS DEVELOP OUT NEAR
THE RFD AREA...THEN FOG MAY QUICKLY DEVELOP BUT THIS WINDOW OF
OPPORTUNITY MAY CLOSE A FEW HOURS FROM NOW AS CIRRUS STREAMS INTO
THE AREA. PROVIDED THAT SCATTERING/CLEARING DOES OCCUR LATER
TODAY...THEN QUIET WEATHER WILL PREVAIL WITH SOUTHEAST WINDS IN
THE 10-12 KT RANGE...WITH SOME SLACKENING OF SPEEDS DURING THE
EVENING. RAIN AND CIG/VSBY RESTRICTIONS BECOME MORE LIKELY SUNDAY
MORNING AS STRONG LOW PRESSURE PASSES TO THE NORTHWEST OF THE
REGION.
MDB
//ORD AND MDW CONFIDENCE...UPDATED 09Z...
* HIGH CONFIDENCE IN MVFR CIGS BUT LOW CONFIDENCE IN TIMING OF
SCATTERING/CLEARING LATE MORNING/EARLY AFTERNOON.
MDB
//OUTLOOK FOR ORD/MDW FOR 12Z SUNDAY-12Z FRIDAY...UPDATED 00Z...
SUNDAY...RAIN/IFR LIKELY.
MONDAY...MVFR.
TUESDAY...VFR.
WEDNESDAY...VFR.
THURSDAY...VFR.
BMD
&&
.MARINE...
242 AM CST
THE BIG EAST COAST LOW OFFSHORE OF CAPE COD WILL CONTINUE TO MOVE
NORTHEASTWARD WHILE AN EXPANSIVE AREA OF HIGH PRESSURE MOVES FROM
LAKE MICHIGAN EASTWARD. THIS WILL KEEP LIGHT WINDS ACROSS THE LAKE
THIS MORNING BEFORE THEY INTENSIFY FROM THE SOUTH LATER TODAY. LOW
PRESSURE WILL DEVELOP OVER EASTERN COLORADO AND MOVE NORTHEASTWARD
INTO THE UPPER MISSISSIPPI RIVER VALLEY SUNDAY AND THEN ACROSS
NORTHERN LAKE MICHIGAN MONDAY. WARMER AIR WILL SURGE NORTHWARD
ACROSS MUCH OF THE AREA SUNDAY AHEAD OF THE LOW WHICH WILL SET UP AN
INVERSION OVER THE COLD LAKE WATERS. THIS WILL KEEP MAXIMUM GUST
POTENTIAL LIMITED AS LOW LEVEL WINDS RAMP UP BUT IT STILL APPEARS
THAT WINDS OF 30 KT WILL BE PRESENT JUST BELOW THE INVERSION BUT 35
KT GALES ARE STILL A POSSIBILITY BUT CONFIDENCE IS LIMITED IN HOW
FREQUENT GALES MIGHT BE. COLDER AIR WILL WRAP IN BEHIND THE LOW
FROM THE SOUTHWEST ON MONDAY AS LOW LEVEL WINDS INCREASE FURTHER.
THE STRONGEST WINDS ARE EXPECTED AFTER THE COLD AIR ARRIVES MONDAY
WHILE THE LOW IS CROSSING NORTHERN LAKE HURON. THIS WILL SUPPORT
40-45 KT GALES ACROSS CENTRAL AND SOUTHERN PARTS OF THE LAKE ON
MONDAY AND MONDAY EVENING. WILL HOLD OFF ON A GALE WATCH FOR NOW
GIVEN THE UNCERTAINTY FOR SUNDAY BUT HAVE HIGH CONFIDENCE IN GALES
MONDAY/MONDAY EVENING. IT DOES APPEAR THAT THERE WOULD BE A BREAK
BETWEEN ANY GALES SUNDAY AND THOSE EXPECTED MONDAY SO TWO SEPARATE
HEADLINES MAY BE NEEDED. WINDS WILL THEN GRADUALLY DIMINISH AS THE
SYSTEM EXITS LATER TUESDAY WITH QUIETER WEATHER EXPECTED THROUGH
MID WEEK. BEYOND THAT...A SERIES OF LOWS MAY CROSS THE GREAT LAKES
LATE NEXT WEEK BRINGING MODEST PERIODS OF INCREASED WIND SPEEDS
AND MORE PERSISTENT PERIODS OF NORTH TO NORTHWEST WINDS FOLLOWING
THE PASSAGE OF THESE LOWS.
MDB
&&
.LOT WATCHES/WARNINGS/ADVISORIES...
IL...NONE.
IN...NONE.
LM...NONE.
&&
Hazardous weather outlook, Feb 8, 4:13 PM CST, 11 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
413 PM CST FRI FEB 8 2013
ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
092215-
WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE-
DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-
IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON-
413 PM CST FRI FEB 8 2013 /513 PM EST FRI FEB 8 2013/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
ILLINOIS...AND NORTHWEST INDIANA.
.DAY ONE...TONIGHT.
THERE WILL BE PATCHY FOG DEVELOPING LATE TONIGHT AND LINGERING
INTO EARLY SATURDAY MORNING. SOME OF THESE PATCHES MAY BE DENSE
AND RESTRICT VISIBILITY.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
THE THREAT FOR ICE JAMS WILL CONTINUE FOR AREA STREAMS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NECESSARY THROUGH TONIGHT.
&&
COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO
LMZ740>745-092215-
WINTHROP HARBOR TO WILMETTE HARBOR-
WILMETTE HARBOR TO NORTHERLY ISLAND-
NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY-
GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY-
413 PM CST FRI FEB 8 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS AND INDIANA
NEARSHORE WATERS OF LAKE MICHIGAN.
.DAY ONE...TONIGHT.
STRONG WINDS AND HIGH WAVES WILL CREATE HAZARDOUS CONDITIONS FOR
SMALL CRAFT THROUGH LATE TONIGHT.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
A SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED FOR HIGH WINDS
BEGINNING SUNDAY MORNING AND CONTINUING THROUGH MONDAY NIGHT.
GALE FORCE GUSTS ARE POSSIBLE MONDAY MORNING THROUGH LATE MONDAY
AFTERNOON.
&&
COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO
LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-092215-
LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE
MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH
FOX ISLAND 5 NM OFFSHORE-
LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE
TO MID LAKE-
LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO
MID LAKE-
413 PM CST FRI FEB 8 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE
MICHIGAN.
.DAY ONE...TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
GALE FORCE GUSTS ARE POSSIBLE SUNDAY AFTERNOON THROUGH LATE SUNDAY
EVENING.
THEN GALE FORCE GUSTS ARE LIKELY MONDAY MORNING THROUGH MONDAY
NIGHT.
&&
COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO
JEE/TRS
Cold/Wind Chill, Cook
- When
- February 9, 3:45 AM CST
- Where
- Cook forecast zone
- Deaths
- 1 direct, 0 indirect
- Reported by
- Newspaper
A man in his 60's was found dead near the Dan Ryan Expressway. Cold exposure was a contributing factor to his death according to the Cook County Medical Examiner.
- Cold/Wind Chill
- Cold or wind chill below warning criteria that caused deaths, injuries or damage.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Storm in Minnesota, February 9 to 10, 201325 events
- Blizzard in Nebraska, February 9 to 11, 201320 events
- Heavy Snow and High Wind in New Mexico, February 9 to 12, 201360 kt wind · 17 events
- Blizzard and Winter Storm in South Dakota, February 9 to 11, 201312 events
- Winter Storm in Wyoming, February 9 to 10, 20139 events
- Heavy Snow in Montana, February 9 to 10, 20139 events
- High Wind in Texas, February 9, 201355 kt wind · 8 events
- Strong Wind in Delaware, February 9, 2013$4,000 · 4 events
- Blizzard and High Wind in Alaska, February 9 to 10, 201366 kt wind · 4 events
- High Wind in Texas, February 9 to 10, 201365 kt wind · 4 events
- Hail in Texas, February 9, 20131.75 in hail · 4 events
- High Wind in New Mexico, February 9, 201369 kt wind · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 435578.